# SDR FDEA201010144070

- Difficulty date: October 14, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 143N832860
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 4R SILL PLATE ATTACH BRACKET FOUND CRACKED ON REINSTALLATION.  CRACKED R4 DOOR SILL PLATE BRACKET REMOVED AND REPLACED IAW SRM 51-40-02   REV.100. REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
